# SDR AWXA200301352

- Difficulty date: October 14, 2003
- Submitted: November 4, 2003
- Operation: Air carrier
- Aircraft: N905AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23567
- Aircraft time: 67,287 hours, 26,390 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 146N5469
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LCQ - MAJOR REPAIR - DURING C-09 CHECK INTERGRANULAR CORROSION WAS FOUND ON AFT CARGO COMPARTMENT FORMER WEB AT LOWER PORTION OF WEB WHERE ATTACHED TO SKIN BS 1500 TO BS 1520.  MAINTENANCE REMOVED DAMAGED FORMER WEB FROM BS 1500 TO BS 1520; FABRICATED A NEW REPLACEMENT WEB; INSTALLED REPAIR PART IAW B757-200 SRM 51-40-02, PG 1, PARA B1-A.
